# SDR UALA2011060902836

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,585 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR MODE SELECTOR LEVER FAILS MIDWAY CHECK.  ADJUSTED MAIN CABIN DOOR L -4 MODE SELECTOR LEVER GIRT BAR CRANK PUSH RODS PER MM.  DOOR MIDWAY CHECK IS GOOD PER MM ON NON ROUTINE 39871.
